# SDR DL757952988

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Press Controller
- Condition: Malfunctioned
- Location: Cabin
- Component: 21173885
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOG ITEM-CABIN PRESS EICAS MSG RED AND CABIN WARN SOUNDED AT FL 330.  EMERG DESCENT ACCOMPLISHED.  MANUAL CONT WORKS OK.  STATUS MSG CABIN ALT AUTO 1 AND CABIN ALT AUTO 2 CAME ON IN FLT.  CORRECTIVE ACTION-NR 1 CONTROLLER FAULTS CONTROLLER AND LOW INFLOW.  NR 2 CONTROLLER FAULTS LOW INFLOW.  REPLACED NR 1 AND NR 2 CABIN PRESS CONTROLLERS.  RPL COCKPIT PRESS AND IND WARN MODULE.  PRESSURIZED A/C TO 6 PSI, A/C HELD PRESS.  PERFORMED BITE TEST OF PRESS CONTROLLERS AND OPN CHECKED NORMAL PER M/M CONTROLLER REPLACEMENT.
